I need help, my daugther has been in hospital because of very much mucus loss in her stool , most times just allmost clear coloured mucus whitout real stool. Other days she had a little diarea like stool, some thicker.
The doctors could not find out what s the cause of the mucus loss. They have found a blastocystis hominis infection and she had flagyl for it. I could a food advice to give my daugther less sugar and more fat. that helped, after a few weeks she had normal stool (even better than before she got the mucus, because she has had all her life 4 years, stool problems) Know she is just fine.
But the doctors want stop , they say that mucus loss cant be a sypmtom for this blastocyst infection. They dont believe that there was really mucus loss from my daugther but think I did something in a jar to look like she was ill. Know they have contacted the child services (dont know how its called in english) with the message I did something to get attention for myself.
I am lucky that my daugther has had the problems also at school, friends etc. more people than me saw that she really lost the mucus herself. Even when I was not there. I am lucky that my own fysision stands behind me, but I am still scared, how can a docter even think about something so bad about me. What did I do to made here think that ??
I did not care that they did not have the answer what the mucus caused, I just was happy that is has been solved. But know I think i need to find out what the mucus was etc. But my daugther is know very well and healthy (lucky !!!) and the problems are gone, so I dont know how, but has some one a idea what the mucus was etc.
Does someone know if a blastocystis hominis infection can cause a lott of mucus loss??? And when it can, how long after the infection is treadet (flagyl) before the symptoms go away. (it took about 1,5 month before my daugther got better, her stool was allready better, but it took a little more time before the mucus tottaly disappeared.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?